# SDR DXTA09110203838A

- Difficulty date: November 1, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 4,318 hours, 2,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2601500000
- Condition: Inoperative
- Location: Mlg Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED LT MLG HARNESS IAW CMP 321601.  OP TESTED MAIN LANDING GEAR WOW SW IAW MM 82-60-05.  PERFORMED BRAKES FUNCTIONAL TEST IAW CMP 276016.  PERFORMED ANTISKID TOUCHDOWN PROTECTION FUNCT TEST IAW MM 82-40-30.  PERFORMED ANTISKID LOCK WHEEL PROTECTION FUNCTION TST IAW MM 32-40-30. REACTIVATED T/R'S IAW 78-00-00. PERFORMED OPS CHECK OF LT ENGINE T/R IAW 78-30-00. T/R FAIL CAS STILL PRESENT. ELECTRICAL T/S PERFORMED ON LT ENG T/R SYS REF WDM 78-30-11.
